# SDR USAA2014090800029

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 46,168 hours, 17,110 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON FWD CARGO PANEL 131AF FOUND DAMAGED WITH A 13 INCH W X 11 INCH L UPPER SURFACE DELAMINATED.  R & R PANEL IAW AMM 53-22-14 PB 0401.
